Posted by: Anonymous | 2012-07-23

Bladder Problem

Good Day CyberDoc

I am 47 years old, with Relapsing Remitting Multiple Sclerosis, but am still ambulatory. My EDSS was only 1.0 at my last neurological check-up, in September last year. Although I have had 8 relapses in the last 10 years, my MS is still fairly mild.

At the end of last year I went into the menopause and started suffering from bladder weakness which I thought may be menopause related. I then asked to go on hormone replacement therapy and was prescribed an HRT patch, which I am still using. The bladder weakness has NOT improved however.

In August and October last year there were 2 deaths in the family and I was prescribed SERDEP for depression. Since then the overflow incontinence has been much worse, and I now need to wear Molimed and Tena products on a daily basis.

At night my bladder doesn''t empty completely. It still feels full immediately after I''ve voided. The following morning, however, I have the opposite problem. I can''t even make it from my bedroom to the bathroom. During the day, I frequently have the same problem.

I would like to know whether SERDEP can cause bladder incontinence?

I would also like to know whether my overflow incontinence could be caused by Multiple Sclerosis, even though I haven''t had any relapses for 20 months.

I definitely do not have an infection. There is no burning or pain.



Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Serdep can not cause urinary incontinence. You will have to consult an urologist to determine if you have overflow incontinence or poor sphwincter control. Poor sphwincter control can be due to a neurological disease, like MS. Treatment can be very effective and will depend on the diagnosis made.


Dr Anrich

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.